MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH GXL 15DEG LINER 28MM SZ E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH GXL 15DEG LINER 28MM SZ E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-28-25
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 1596130 148-28-10 - 12/14 zirconia head 28mm +10mm neck.1692101 118-00-00 - p-ser 12/14 pf plasma collared sz 0.1867082 120-01-46 - acumatch cluster cup porous coated 46mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 67 yo female patient, initial right hip implanted on march 7, 2011, underwent a revision procedure on (b)(6) 2023 , approximately 12 years 3 months post the initial procedure.The patient was seen by the surgeon due to slight hip pain.The surgeon scheduled surgery to switch out the liner and head and to check the stability of the stem and cup.During surgery, the surgeon removed the head and then proceeded to remove the liner.He checked the stability of the cup which seemed well fixed.He decided to replace the liner with a new accumatch sz e liner 15 degree vit e liner.The surgeon inspected the stem.The stem seemed to be well fixed, and the neck and trunnion seemed to be in good shape.He then implanted a 28 +10 cobalt chrome head and reduced the hip.The leg length looked good, and the patient was stable.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No device returns anticipated.The hospital is keeping the devices.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g3, h6, h11.Mdr section codes updated/corrected: a, b, c, d.The most likely underlying cause for the revision is a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) and being implanted for more than 10 years.However, this cannot be confirmed from the reported information, and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ACUMATCH GXL 15DEG LINER 28MM SZ E
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17333632
Report Number1038671-2023-01677
Device Sequence Number20485021
Product Code JDI
UDI-Device Identifier10885862023070
UDI-Public10885862023070
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2014
Device Catalogue Number132-28-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1728-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale